# SDR SWAA2023102412996

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,110 hours, 35,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR GOT CAUGHT A LITTLE BIT WHILE OPENING THE DOOOR<[01] REMOVED FWD SERVICE DOOR ESCAPE SLIDE IAW AMM CHPT. 25-66-01;[02] REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE IAW MT 725-61-06 AND AMM CHPT. 25-66-01
